# SDR LR7A2009040900051

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,446 hours, 25,860 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK PER JOB CARD HC5511, FOUND RUDDER INTERIOR REAR AUX BEAM CRACKED AT VSS6.  REPAIRED IAW SMP583 FIG 51-140-22.
